# SDR IPXA11M65142

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF SDF LT MAIN GEAR DID NOT RETRACT WITH GEAR HANDLE UP.  BOTH PRIMARY AND SECONDARY INDICATE GEAR NOT UP AND LOCK.  DURING FLT LT GEAR TIRE TEMP INDICATED -25 DEG RT TEMP INDICATED +65 DEG FERRY FLIGHT REQUIRED - DEFERRED ITEM IAW FERRY PERMIT NR 9061.
